Alert archive / Missouri / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 36, NWS Springfield, MO
NWS Springfield, MO issued this severe thunderstorm warning at Apr 3, 2007, 1:24 PM CDT for Maries County, Miller County, Missouri. It was in force for 44 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 3, 2007, 1:24 PM CDT (18:24 UTC)
- Expired
- Apr 3, 2007, 2:08 PM CDT
- In force
- 44 min
- Issued by
- NWS Springfield, MO
- Area
- Counties, with a storm outline in the text
Counties Maries County, MO, Miller County, MO
The radar
The St Louis radar (KLSX), 143 km from the middle of the area, began a volume at 18:26 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 3, 1:30 PM CDT | HAIL 1 | Iberia, MO | |
| Apr 3, 1:30 PM CDT | HAIL 1 | Iberia, MO | |
| Apr 3, 1:35 PM CDT | HAIL 1.25 | 2 S Iberia, MO | |
| Apr 3, 2:10 PM CDT | HAIL 0.75 | Vichy, MO | DIME TO PENNY SIZE HAIL IN VICHY |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 6 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 3, 7:37 AM CDT | Severe Thunderstorm Watch | SPC | 8 hr |
| Apr 3, 11:51 AM CDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 6.4 hours before the alert went out and 199 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1571 J/kg
- Mixed-layer CIN
- -171 J/kg
- Mixed-layer LCL
- 930 m above ground
- 0-6 km bulk shear
- 34 kt
- 0-1 km storm-relative helicity
- 275 m²/s²
- 0-3 km storm-relative helicity
- 294 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.6
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS53 KSGF 031825 RRA SVRSGF MOC125-131-031930- /O.NEW.KSGF.SV.W.0036.070403T1824Z-070403T1930Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE SPRINGFIELD MO 124 PM CDT TUE APR 3 2007 THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... MILLER COUNTY IN CENTRAL MISSOURI... MARIES COUNTY IN CENTRAL MISSOURI... * UNTIL 230 PM CDT. * AT 120 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM LOCATED 7 MILES WEST OF IBERIA...OR 13 MILES SOUTHEAST OF OSAGE BEACH...AND MOVING EAST AT 30 MPH. THIS STORM IS CAPABLE OF PRODUCING GOLF BALL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. * THE SEVERE THUNDERSTORM WILL BE NEAR... IBERIA BY 130 PM CDT. VIENNA BY 210 PM CDT. THE TOWNS OF BRINKTOWN AND VICHY ARE ALSO IN THE PATH OF THIS SEVERE THUNDERSTORM. THIS IS A DANGEROUS STORM CAPABLE OF PRODUCING LARGE HAIL AND DAMAGING WINDS...IF YOU ARE IN ITS PATH SEEK SHELTER INDOORS AND STAY AWAY FROM WINDOWS. AT 115 GOLF BALL SIZE HAIL WAS REPORTED WITH THIS STORM IN MONTREAL. LAT...LON 3812 9247 3802 9246 3806 9165 3829 9170 $$ HATCH
5 follow-up statements
000 WWUS53 KSGF 031837 SVSSGF SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 137 PM CDT TUE APR 3 2007 MOC125-131-031930- /O.CON.KSGF.SV.W.0036.000000T0000Z-070403T1930Z/ MARIES MO-MILLER MO- 137 PM CDT TUE APR 3 2007 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 230 PM CDT FOR SOUTHEASTERN MILLER AND MARIES COUNTIES... AT 134 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM LOCATED NEAR IBERIA...OR 16 MILES NORTH OF WAYNESVILLE...AND MOVING EAST AT 40 MPH. THIS STORM IS CAPABLE OF PRODUCING GOLF BALL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THE SEVERE THUNDERSTORM WILL BE NEAR... VIENNA BY 155 PM CDT. 7 MILES SOUTH OF BELLE BY 210 PM CDT. THE TOWNS OF BRINKTOWN AND VICHY ARE IN THE PATH OF THIS SEVERE THUNDERSTORM. THIS IS A DANGEROUS STORM CAPABLE OF PRODUCING LARGE HAIL AND DAMAGING WINDS...IF YOU ARE IN ITS PATH SEEK SHELTER INDOORS AND STAY AWAY FROM WINDOWS. THIS IS A VERY DANGEROUS SEVERE THUNDERSTORM...PRODUCING VERY LARGE DAMAGING HAIL. HAIL WITH THIS STORM HAS THE POTENTIAL TO SHATTER WINDOWS AND CAUSE SERIOUS INJURY TO THOSE OUTDOORS. IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY AWAY FROM WINDOWS. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 400 PM CDT TUESDAY AFTERNOON FOR WEST CENTRAL MISSOURI. LAT...LON 3818 9227 3802 9235 3806 9165 3829 9165 $$ HATCH
000 WWUS53 KSGF 031845 SVSSGF SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 144 PM CDT TUE APR 3 2007 MOC131-031854- /O.CAN.KSGF.SV.W.0036.000000T0000Z-070403T1930Z/ MILLER MO- 144 PM CDT TUE APR 3 2007 ...THE SEVERE THUNDERSTORM WARNING FOR MILLER COUNTY IS CANCELLED... A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 400 PM CDT TUESDAY AFTERNOON FOR WEST CENTRAL MISSOURI. LAT...LON 3812 9224 3801 9222 3806 9165 3829 9165 $$ MOC125-031930- /O.CON.KSGF.SV.W.0036.000000T0000Z-070403T1930Z/ MARIES MO- 144 PM CDT TUE APR 3 2007 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 230 PM CDT FOR MARIES COUNTY... AT 139 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM LOCATED 7 MILES SOUTHWEST OF BRINKTOWN...OR 16 MILES NORTH OF WAYNESVILLE...AND MOVING EAST AT 40 MPH. THIS STORM IS CAPABLE OF PRODUCING GOLF BALL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THE SEVERE THUNDERSTORM WILL BE NEAR... 7 MILES SOUTH OF VIENNA BY 200 PM CDT. THE TOWN OF VICHY IS IN THE PATH OF THIS SEVERE THUNDERSTORM. THIS IS A DANGEROUS STORM CAPABLE OF PRODUCING LARGE HAIL AND DAMAGING WINDS...IF YOU ARE IN ITS PATH SEEK SHELTER INDOORS AND STAY AWAY FROM WINDOWS. AT 137 HALF DOLLAR HAIL WAS REPORTED SOUTH OF IBERIA. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 400 PM CDT TUESDAY AFTERNOON FOR WEST CENTRAL MISSOURI. LAT...LON 3812 9224 3801 9222 3806 9165 3829 9165 $$ HATCH
000 WWUS53 KSGF 031854 SVSSGF SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 154 PM CDT TUE APR 3 2007 MOC125-031930- /O.CON.KSGF.SV.W.0036.000000T0000Z-070403T1930Z/ MARIES MO- 154 PM CDT TUE APR 3 2007 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 230 PM CDT FOR SOUTHERN MARIES COUNTY... AT 149 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM LOCATED NEAR BRINKTOWN...OR 16 MILES NORTHWEST OF ROLLA...AND MOVING EAST AT 40 MPH. THIS STORM IS CAPABLE OF PRODUCING GOLF BALL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THE SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF SOUTHERN MARIES COUNTY...INCLUDING THE TOWN OF VICHY. THIS IS A DANGEROUS STORM CAPABLE OF PRODUCING LARGE HAIL AND DAMAGING WINDS...IF YOU ARE IN ITS PATH SEEK SHELTER INDOORS AND STAY AWAY FROM WINDOWS. DOPPLER RADAR HAS INDICATED SOME ROTATION WITH THIS STORM. WHILE NOT IMMEDIATELY LIKELY...A TORNADO MAY STILL DEVELOP. IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY STRUCTURE. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 400 PM CDT TUESDAY AFTERNOON FOR WEST CENTRAL MISSOURI. LAT...LON 3810 9218 3802 9217 3806 9165 3824 9166 $$ HATCH
000 WWUS53 KSGF 031902 SVSSGF SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 202 PM CDT TUE APR 3 2007 MOC125-031930- /O.CON.KSGF.SV.W.0036.000000T0000Z-070403T1930Z/ MARIES MO- 202 PM CDT TUE APR 3 2007 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 230 PM CDT FOR SOUTHERN MARIES COUNTY... AT 159 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM LOCATED 9 MILES WEST OF VICHY...OR 12 MILES NORTHWEST OF ROLLA...AND MOVING EAST AT 40 MPH. THIS STORM IS CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THE SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF SOUTHERN MARIES COUNTY...INCLUDING THE TOWN OF VICHY. THIS IS A DANGEROUS STORM CAPABLE OF PRODUCING LARGE HAIL AND DAMAGING WINDS...IF YOU ARE IN ITS PATH SEEK SHELTER INDOORS AND STAY AWAY FROM WINDOWS. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 400 PM CDT TUESDAY AFTERNOON FOR WEST CENTRAL MISSOURI. LAT...LON 3810 9218 3802 9217 3806 9165 3824 9166 $$ HATCH
000 WWUS53 KSGF 031908 SVSSGF SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 208 PM CDT TUE APR 3 2007 MOC125-031918- /O.CAN.KSGF.SV.W.0036.000000T0000Z-070403T1930Z/ MARIES MO- 208 PM CDT TUE APR 3 2007 ...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN MARIES COUNTY IS CANCELLED... NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE SEVERE THUNDERSTORM THAT PROMPTED THE WARNING HAD WEAKENED AND WAS NO LONGER SEVERE...THUS THE WARNING HAS BEEN CANCELLED. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 400 PM CDT TUESDAY AFTERNOON FOR WEST CENTRAL MISSOURI. LAT...LON 3810 9218 3802 9217 3806 9165 3824 9166 $$ HATCH
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 3, 1:07 PM CDT, 17 minutes earlier.
Area forecast discussion, Apr 3, 1:07 PM CDT, 17 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SPRINGFIELD MO 107 PM CDT TUE APR 3 2007 .UPDATE... THUNDERSTORMS HAVE DEVELOPED IN THE SURFACE CONVERGENCE ALONG A STRONG COLD FRONT MOVING INTO THE FORECAST AREA. 18Z KSGF SOUNDING INDICATES THAT A CAP STILL EXISTS AT ABOUT 750MB...AND HAVE NOT SEEN EXTENSIVE DEVELOPMENT SOUTH OF MO HWY 54...ALTHOUGH SEEING SOME ISOLATED UPDRAFTS ALONG A OUTFLOW BOUNDARY NEAR KSGF. OVERALL...LINE OF STORMS OVER MID MO IS ENTERING AN AREA MORE SOMEWHAT MORE FAVORABLE FOR ROTATING UPDRAFTS WITH RUC DATA INDICATING 0-1KM HELICITY INCREASING TO 100-150M2/S2 AND MLCAPES INCREASING TO 2000 J/KG. WINDS VEERING TO THE WEST-WSW IS LIMITING 0-1KM HELICITY NEAR THE FRONT...BUT ANY DISCRETE CELLS THAT CAN DEVELOP AHEAD OF THE FRONT IN SOUTHCENTRAL MO WILL HAVE A BETTER CHANCE TO ROTATE. LCL HEIGHTS FAVORABLE FOR THE POSSIBILITY OF TORNADOES. SAW ONE STORM EARLIER THAT MOVED FROM MORGAN INTO MILLER COUNTY THAT BRIEFLY HAD GOOD ROTATION. HAIL AND POSSIBLY AN INCREASING WIND THREAT ALONG THE FRONT IS OBVIOUS OVER MID MO ATTM. LOCALIZED FLOODING THREAT A POSSIBILITY...BUT STORMS ARE MOVING THROUGH FAIRLY QUICKLY TO THE EAST AND GIVEN THE N-S ORIENTATION OF THE STORMS...NOT LOOKING AT AN OVERALL BIG FLASH FLOOD THREAT. DSA && .PREVIOUS DISCUSSION... STRONG WARM ADVECTION AND LOW LEVEL MOISTURE TRANSPORT OVER THE AREA HAS HELD OVERNIGHT TEMPERATURES IN THE MID AND UPPER 60S...EVEN IN ABSENCE OF CLOUD COVER. STRATUS IS STRUGGLING TO DEVELOP OVER OUR WESTERN COUNTIES AS IT CONTINUES TO MIX WITH DRIER AIR FROM ABOVE AND BELOW. IN THE VERY NEAR TERM...THE LATEST NAM BUFFER SOUNDINGS SHOW THAT STRATUS WILL FINALLY OVERCOME BATTLE WITH INHERENT DRY AIRMASS SHORTLY AFTER SUNRISE. ALSO...BASED ON NAM SOUNDINGS AND MOVEMENT OF THE FRONT...EXPECT STRONG TO SEVERE THUNDERSTORMS WILL DEVELOP A BIT SOONER THAN THE NORMAL MID AFTERNOON TIME FRAME. BY AROUND 9 AM...LOOKS LIKE WEAK CAP WILL HAVE DIMINISHED ENOUGH FOR FREE CONVECTION. SO ONCE THE COLD FRONT IMPINGES ON THIS ENVIRONMENT...STORMS SHOULD HAVE LITTLE DIFFICULTY WITH HAIL PRODUCTION AS MID LEVEL LAPSE RATES ARE VERY STEEP AND OVERALL THERMAL PROFILE STILL LOOKS FAVORABLE FOR LARGE HAIL. WITH SUCH STRONG INSTABILITY AND INCREASING WINDS ALOFT...COULD SEE SOME POTENTIAL FOR DOWNBURST WINDS...ESPECIALLY AHEAD OF THE FRONT DURING THE AFTERNOON WHEN MIXING IS STRONGEST. ALTHOUGH THE VERTICAL WIND PROFILE IS NOT REAL IMPRESSIVE...LOW LEVEL HELICITIES WILL BE MARGINALLY STRONG ENOUGH FOR AN ISOLATED TORNADO THREAT...ESPECIALLY ALONG AND IMMEDIATELY AHEAD OF THE FRONT AND ALONG ANY OUTFLOW BOUNDARIES THAT MAY DEVELOP. STRONG COLD ADVECTION SETS IN BEHIND THE FRONT OVER OUR NORTHWEST COUNTIES LATE THIS MORNING BEFORE SPREADING RAPIDLY ACROSS THE AREA BY LATE AFTERNOON...AS AN UNUSUALLY STRONG CANADIAN HIGH PRESSURE SYSTEM SPILLS SOUTHWARD ACROSS THE PLAINS AND MISSOURI VALLEY. TEMPERATURES SHOULD AVERAGE AROUND THE MID/UPPER 30S ACROSS THE AREA BY EARLY WEDNESDAY MORNING...HOWEVER NORTHWEST WINDS OF 10-15 MPH SHOULD LIMIT FROST POTENTIAL. BY WEDNESDAY NIGHT...MOSTLY CLEAR SKIES AND LIGHT WINDS WILL LIKELY ALLOW TEMPERATURES TO FALL TO THE FREEZING MARK AT MOST LOCATIONS FOR AT LEAST SEVERAL HOURS DURING THE NIGHT. MODEL RUNS HAVE BEEN PRETTY CONSISTENT WITH BRINGING AN UPPER LEVEL DISTURBANCE ACROSS THE CENTRAL PLAINS AND OZARKS THURSDAY NIGHT. FORECAST SOUNDINGS AS WELL AS THICKNESS PROGS SHOW POTENTIAL FOR FROZEN PRECIP. FOR NOW...WILL CARRY A RAIN/SNOW MIX THURSDAY NIGHT. MOISTURE AVAILABILITY MAY BE LIMITED SO WILL KEEP PROBABILITIES AROUND 25-30 PERCENT. UPPER LEVEL PATTERN APPEARS TO BE LOCKING INTO A LARGE AND DEEP TROUGH OVER THE CENTRAL AND EASTERN CONUS WITH RIDGING OVER THE WESTERN U.S. THIS COULD MEAN CONTINUED BELOW NORMAL TEMPERATURES THROUGH EARLY NEXT WEEK. TERRY && .AVIATION... FOR THE 18Z TAFS...STORMS WILL THREATEN THE KSGF AREA EARLY THIS AFTERNOON...BUT KEEPING TAFS GENERALLY VFR. STRONG NORTH WINDS WILL OCCUR BEHIND THE FRONT...BUT SHOULD DIMINISH BY EARLY EVENING. DSA && .SGF WATCHES/WARNINGS/ADVISORIES... MO...NONE. KS...NONE. WFO SGF
Hazardous weather outlook, Apr 3, 11:30 AM CDT, 1 hour 54 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1130 AM CDT TUE APR 3 2007
KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-041100-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
1130 AM CDT TUE APR 3 2007
...SEVERE THUNDERSTORMS LIKELY THIS AFTERNOON...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.
.DAY ONE...THIS AFTERNOON AND TONIGHT.
WEATHER HAZARDS EXPECTED:
THUNDERSTORMS... SOME MAY PRODUCE:
HAIL TO THE SIZE OF TENNIS BALLS.
DAMAGING WINDS IN EXCESS OF 60 MPH.
AND POSSIBLY A TORNADO OR TWO.
AREAS AFFECTED AND TIMING:
SEVERE THUNDERSTORMS WILL BEGIN TO AFFECT CENTRAL MISSOURI MID
DAY...WITH SEVERE THUNDERSTORMS EVENTUALLY BUILDING SOUTHWARD INTO
THE REMAINDER OF THE MISSOURI OZARKS DURING THE AFTERNOON HOURS.
DISCUSSION:
SEVERE THUNDERSTORMS OVER CENTRAL MISSOURI WILL INCREASE IN
COVERAGE AND DEVELOP SOUTHWARD INTO THE MISSOURI OZARKS THIS
AFTERNOON. THE PRIMARY SEVERE WEATHER THREAT WILL BE LARGE
HAIL...POSSIBLY AS LARGE AS TENNIS BALLS THIS AFTERNOON. IN
ADDITION TO LARGE HAIL...THE THREAT FOR LOCALLY DAMAGING WINDS AND
POSSIBLY A TORNADO WILL INCREASE THIS AFTERNOON...PARTICULARLY
SOUTHEAST OF AN OSAGE BEACH TO JOPLIN LINE.
IN ADDITION TO THE SEVERE THUNDERSTORM THREAT...NON THUNDERSTORM
WINDS WILL GUST TO BETWEEN 30 AND 40 MPH AT TIMES THIS
AFTERNOON...MAINLY OVER SOUTHEAST KANSAS AND FAR WESTERN MISSOURI.
.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.
FREEZING TEMPERATURES WILL BE POSSIBLE OVER CENTRAL MISSOURI
EARLY WEDNESDAY MORNING...AND ACROSS ALL OF SOUTHEAST KANSAS AND
THE MISSOURI OZARKS FROM THURSDAY MORNING THROUGH SUNDAY
MORNING.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL BE NEEDED THIS AFTERNOON ACROSS MUCH OF
THE OUTLOOK AREA...ESPECIALLY SOUTHAST OF A WARSAW TO PITTSBURG
KANSAS LINE.
&&
THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE)
TERRY/IZZIIn the hours before
Local storm report, Apr 3, 12:46 PM CDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1246 PM CDT TUE APR 03 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1233 PM HAIL ELDON 38.35N 92.58W
04/03/2007 E0.75 INCH MILLER MO LAW ENFORCEMENT
&&
LDOOLEYLocal storm report, Apr 3, 12:53 PM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1253 PM CDT TUE APR 03 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1233 PM HAIL 5 N LAKE OZARK 38.27N 92.64W
04/03/2007 E1.25 INCH MILLER MO EMERGENCY MNGR
&&
LDOOLEYLocal storm report, Apr 3, 1:02 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
102 PM CDT TUE APR 03 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0100 PM HAIL MACKS CREEK 37.97N 92.97W
04/03/2007 E0.75 INCH CAMDEN MO EMERGENCY MNGR
&&
LDOOLEYSpecial weather statement, Apr 3, 1:03 PM CDT, 21 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 103 PM CDT TUE APR 3 2007 MOZ082-031830- TEXAS- 103 PM CDT TUE APR 3 2007 ...SIGNIFICANT WEATHER ALERT FOR NORTHEAST TEXAS COUNTY UNTIL 130 PM CDT... AT 101 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR RAYMONDVILLE...OR 10 MILES EAST OF HOUSTON...AND MOVING EAST AT 25 MPH. PENNY SIZE HAIL IS EXPECTED WITH THIS STORM. IZZI
Local storm report, Apr 3, 1:19 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
119 PM CDT TUE APR 03 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0105 PM HAIL BRUMLEY 38.09N 92.49W
04/03/2007 E1.00 INCH MILLER MO POST OFFICE
&&
LDOOLEYLocal storm report, Apr 3, 1:24 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
124 PM CDT TUE APR 03 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0115 PM HAIL MONTREAL 37.97N 92.59W
04/03/2007 E1.75 INCH CAMDEN MO PUBLIC
&&
LDOOLEYThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 3, 11:13 AM CDT | Severe Thunderstorm Warning | SGF | Benton | 62 min |
| Apr 3, 11:28 AM CDT | Severe Thunderstorm Warning | SGF | St. Clair, Vernon | 62 min |
| Apr 3, 11:36 AM CDT | Severe Thunderstorm Warning | SGF | Miller, Morgan | 54 min |
| Apr 3, 12:14 PM CDT | Severe Thunderstorm Warning | SGF | Benton, Camden | 61 min |
| Apr 3, 12:28 PM CDT | Flash Flood Warning | SGF | Miller, Morgan | 6 hr |
| Apr 3, 12:31 PM CDT | Severe Thunderstorm Warning | SGF | Miller, Morgan | 59 min |
| Apr 3, 1:12 PM CDT | Severe Thunderstorm Warning | SGF | Camden, Pulaski | 63 min |
| Apr 3, 1:24 PM CDT | Severe Thunderstorm Warning | SGF | Greene | 37 min |
| Apr 3, 1:33 PM CDT | Severe Thunderstorm Warning | SGF | Dent, Shannon | 57 min |
| Apr 3, 1:47 PM CDT | Tornado Warning | SGF | Dent, Shannon | 20 min |
| Apr 3, 1:55 PM CDT | Severe Thunderstorm Warning | SGF | Laclede, Wright | 65 min |
| Apr 3, 1:57 PM CDT | Severe Thunderstorm Warning | SGF | Howell, Texas | 23 min |
| Apr 3, 2:01 PM CDT | Severe Thunderstorm Warning | SGF | Phelps | 42 min |
| Apr 3, 2:08 PM CDT | Severe Thunderstorm Warning | SGF | Shannon | 67 min |
| Apr 3, 2:10 PM CDT | Severe Thunderstorm Warning | SGF | Webster | 34 min |
| Apr 3, 2:22 PM CDT | Severe Thunderstorm Warning | SGF | Dent | 53 min |
| Apr 3, 2:25 PM CDT | Severe Thunderstorm Warning | SGF | Barry, Stone | 65 min |
| Apr 3, 2:54 PM CDT | Severe Thunderstorm Warning | SGF | Texas, Wright | 66 min |
| Apr 3, 2:56 PM CDT | Severe Thunderstorm Warning | SGF | Taney | 79 min |
| Apr 3, 3:10 PM CDT | Severe Thunderstorm Warning | SGF | Dent | 15 min |
| Apr 3, 3:15 PM CDT | Severe Thunderstorm Warning | SGF | Shannon | 11 min |
| Apr 3, 3:28 PM CDT | Severe Thunderstorm Warning | SGF | Oregon | 32 min |
| Apr 3, 3:42 PM CDT | Flash Flood Warning | SGF | Shannon | 6 hr |
| Apr 3, 3:55 PM CDT | Severe Thunderstorm Warning | SGF | Oregon | 24 min |
Nearby
Severe Thunderstorm Warnings in Missouri, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.